# SDR UPS01835182

- Difficulty date: February 24, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3, STA 360 SHEAR TIE IS CRACKED BETWEEN LONG 31L TO 32L.  REPAIRED SHEAR TIE IAW SRM 53-2-0 FIG 2A.
